ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SRL-200 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Physician reported via nbir left side capsular contracture, baker grade iii, device migration/implant malposition, correction of asymmetry.Device has been explanted.
Additional Manufacturer Narrative
The event of capsular contracture bake grade iii is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: capsular contracture baker grade iii.